...not! Well, not until after 15h00 anyway, when I started doing the birdie pickups. Which were actually more beastly today, so I now have a terrapin who was bleeding from the nose and a giant bullfrog who had intestines hanging out a hole in his side.
He just gave me a huge fright when I snuck in to feed the little mynah and almost stood on him in the semi-dark. He wasn't letting on how he got out of his basket, so it has now been reinforced. God knows how I'd explain to the vets who spent hours putting his innards in and stitching everything up that I'd accidentally flattened the frog.
The morning followed the standard pattern - stagger out of bed and feed kitties and babies, then collapse in the bath. Fall asleep before I even drink my coffee, and then wake up in panic mode cos I'm now late for most things. Last weeks delicious pattern was continued with the dude appearing early, working most of the day and being sweet and loving and funny. With a good example like that, I settled down and did some more of my IT certification studying, seeing as I did kinda push my blonde buddy into agreeing that we write by the end of November. As of today, I've now finished 42% of the course, with an 80.76% mark on the sample test questions so far. More exciting is that I'm now done with the two chapters of doom, and the next 47% is easy for me. Dude was laughing at me a bit with my muttering about the last hours work, and my hatred of vendors who don't leave a good product alone, but add all sorts of kak in to make it look like it was written for toy computers running client-servers and Unix and other silly things. And then make mainframe bigots like me learn all about it before I can do the more important m/f-specific course.
Beginning to wonder though, about how much of the nap-attacking might be related to the meds. It's not as bad as with some of the others, but it's getting annoying. The mood began to improve on 125mg Tofranil, then dipped and stabilised again at 175mg and at 200mg. It's now been about 8 months of ok-ness, other than the bad dude bits, and I don't think there's a med on earth that could get me through those unscarred. I crash about once every two weeks, mostly for a day or so, and mostly it goes away when I see him for a bit. The tiredness though, seems to be a lot more dependable - it's always here. And if I can reduce the meds a bit, maybe get some energy back and achieve more without losing the general good mood, it could only improve life. Will have to talk to pdoc about that when I next see him